# SDR SIMA20230826001

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 16,088 hours, 10,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT CABIN TOWARDS LAV SMELLS LIKE SMOKE-C/A-CLEANED COFFEE RESIDUE FROM LH RAM AIR VALVE AS REQUIRED.FOLLOWED FIM TASK 21-20-00. FOUND COFFEE RESIDUE IN THE PACK#2 HEAT EXCHANGER.
